# SDR AALA202112011058

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A300*
- Aircraft serial: 4893
- Aircraft time: 33,350 hours, 12,652 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN + CLOSE- FLOOR VENT IN COCKPIT IS BEGINNING TO CURL UP + PREVENT DOOR OPENING. REPLACED FLIGHT DECK DOOR LATCH MECHANISM PER AMM 52-51-21-400-001-A. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE FLIGHT DECK DOOR AND THE FLOOR VENT WAS NO LONGER INTERFERING WITH THE OPERATION OF THE DOOR AFTER THE LATCH MECHANISM WAS REPLACED.
